Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had flu vaccination. Started coughing with no fever, no energy and no pain. Any solution?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have been coughing for two weeks, no energy, aches.. no significant fever..feel wiped out. I did get the flu shot about four days before I started feeling icky.
Posted Tue, 19 Feb 2013 in General Health
Answered by Dr. Nsah Bernard 5 hours later

From your past medical history it is but normal to be feeling like your used up (no energy) when ever you acquire an illness. You have been on chemo and radiation which are factors that can contribute to fatigue even in the long run.
The cough might be due to a chest infection and lack of energy might be due to an underlying cause like anemia. I suggest that you revisit your cancer specialist so he can run some blood work and probably chest x-ray so as to determine the specific cause or causes of your problems. You should know that after being a victim of cancer, you could still develop another cancer ( as risk of recurrent cancer increases with previous cancer affection).
Your doctor will need to a complete check up of all your vital organs too.

Hope this helps
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor